Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Difficulty in climbing stairs, take xeroflam-s, Orcerin GM. Any side effects ?

Hello Dr, I have difficulty in climbing stairs. I am 58 years old. The Orthopedic dr asked me to take xeroflam-s and Orcerin GM for 10 days. I understand that Xeroflam is a pain killer; I have pain only when I climb stairs. Kindly advise whether I should take it even though I have no pain normally? Also, please tell me the side effects of Orcerin.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
Orcerin-GM contains Diacerein, Glucosamine and Methylsulfonylmethane (MSM). The only actual medication in this is the Diacerein, the other two products are supplements that are believed to help with joint pain and mobility. Common side effects may include: nausea, drowsiness and diarrhea.
I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Mon, 25 Nov 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor